MathSciNet Relay Station
MathSciNet bibliographic data
MR57972 (15,301c) 30.0X
Hersch, Joseph; Pfluger, Albert Principe de l'augmentation des longueurs extrémales. (French) C. R. Acad. Sci. Paris 237, (1953). 1205–1207.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement